Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dolbilov, Aleksandr Mikailovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:18
Abstract pages:60
Full texts:12

https://www.mathnet.ru/eng/person163267
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1991
1. A. M. Dolbilov, I. Ya. Shneiberg, “Multivalued almost-periodic mappings and selections of them”, Sibirsk. Mat. Zh., 32:2 (1991),  172–175  mathnet  mathscinet  zmath; Siberian Math. J., 32:2 (1991), 326–328  isi 13
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024